# SDR DALA2025021101066

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,262 hours, 28,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Inadequate
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 CUSTOMER REQUEST: PERFORM ER/A 546994-14 REV D. PRI REV 0 " FUSELAGE / SKIN AT FWD ATG4 ANTENNA / FS 508-520 BETWEEN S-28R & S-28L / EXTENSION OF DOUBLER" CORRECTIVE ACTION: SUMMARY OF NRC 00182. AREA ON FUSELAGE SKIN AT FWD ATG4 ANTENA FS 508-520 BETWEEN S-28R & S-28L WAS REPAIRED PER PRI 546994-14 REV 4 AND ERA 546994-14 REV E SECTION IV: ANTENNA REMOVAL AND DAMAGE REPAIR (DEC 2024) AND SECTION V: ADJACENT INTERNAL REPAIR INSPECTION. (0800363)
